# SDR VGQY2010060300017

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DWG NR 1057, FUSELAGE EXTERIOR- SKIN FOUND DENT MARK APPROX 1.75 INCH IN LENGTH AT STA 1764R, 0.5 INCH ABOVE S-36R.  CONFIRMED SURROUNDING STRUCTURE IS CORROSION AND DAMAGE FREE PER SRM 51-10-01 INSPECTION GUIDELINES.  TRIMMED OUT SKIN TO COMPLETELY REMOVED DENTS.  SURFACE HFEC INSPECTED THE TRIMMED EDGES.  CRACKED-FREE.  FABRICATED AND INSTALLED 0.080 INCH THICK REPAIR DOUBLER ON FUSELAGE SKIN USING ALL NON-ALUMINUM FASTENERS WET WITH SEALANT.  COMPLIED WITH EN 1096-10   A NEW FAA APPROVAL CONTAINS INSPECTION REQUIREMENTS WILL BE ISSUED PRIOR TO INSPECTION THRESHOLD OF 28,992 CYCLES.
